LIU Shi-kuo, FU Zun-tao, LIU Shi-da, ZHAO Qiang. A Simple Fast Method in Finding Particular Solutions of Some Nonlinear PDE[J]. Applied Mathematics and Mechanics, 2001, 22(3): 281-286.
Citation: LIU Shi-kuo, FU Zun-tao, LIU Shi-da, ZHAO Qiang. A Simple Fast Method in Finding Particular Solutions of Some Nonlinear PDE[J]. Applied Mathematics and Mechanics, 2001, 22(3): 281-286.

A Simple Fast Method in Finding Particular Solutions of Some Nonlinear PDE

  • Received Date: 2000-05-08
  • Rev Recd Date: 2000-11-26
  • Publish Date: 2001-03-15
  • The "trial function method"(TFM for short) and a routine way in finding traveling wave solutions to some nonlinear partial differential equations(PDE for short) wer explained.Two types of evolution equations are studied,one is a generalized Burgers or KdV equation,the other is the Fisher equation with special nonlinear forms of its reaction rate term.One can see that this method is simple,fast and allowing further extension.
  • loading
  • [1]
    Kuramoto Y.Chemical Oscillations,Waves and Turbulence[M].Berlin:Springer-Verlag,1984.
    [2]
    Kuramoto Y.Diffusion-induced chaos in reaction-diffusion systems[J].Prog Theor Phys Suppl,1978,64(suppl):346-350.
    [3]
    Burgers J M.A mathematical model illustrating the theory of turbulence[J].Adv Appl Mech,1949,1(2):171-175.
    [4]
    LIU Shi-da,LIU Shi-kuo.KdV-Burgers modeling of turbulence[J].Science in China A,1992,35(5):576-577.
    [5]
    Kawahara T.Formulation of saturated solutions in a nonlinear dispersive system with instability and dissipation[J].Phys Rev Lett,1983,51(5):381-387.
    [6]
    Kwok W,Chow.A class of exact,periodic solutions of nonlinear envelope equations[J].J Math Phys,1995,36(8):4125-4137.
    [7]
    Kudryashov N A.Exact solutions of the generalized Kuramoto-Sivashinsky equation[J].Phys,Lett A,1990,147(5,6):287-291.
    [8]
    WANG Ming-liang,ZHOU Yu-bin,LI Zhi-bin.Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physcis[J].Phys Lett A,1996,216(1):67-75.
    [9]
    KONG De-xing,HU Hai-rong.Geometric approach for finding exact solutions to nonlinear partial differential equations[J].Phys Lett A,1998,246(1,2):105-112.
    [10]
    熊树林.Burgers-KdV方程的一类解析解[J].科学通报,1989,34(1):26-29.
    [11]
    LIU Shi-da,LIU Shi-kuo.Heteroclinic orbit on the KdV-Burgers equation and Fisher equation[J].Commun Theor Phys,1991,16(4):497-500.
    [12]
    刘式达,刘式适.KdV-Burgers-Kuramoto方程的行波解[J].自然科学进展,1999,9:912-918.
    [13]
    Benney D J.Long nonlinear waves in fluid flow[J].J Math and Phys,1966,45(1):52-60.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2236) PDF downloads(1190) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return